# SDR QXEA2016051100305

- Difficulty date: May 8, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 REQUIRES REPLACEMENT, PN 85328210.  REMOVED DRIP ANGLE, PN 85307495-112 AT X 176.0 TO X 49.50 Y 9.250 REF SRM 51-42-05.  INSTALLED DRIP ANGLE, PN 8530-7495-112  AT X 176.0 TO X 49.50 Y 9.250 REF SRM 51-42-05 AND DWG 85307401, RELEASE P, REV C.  REMOVED SEAT TRACK SPLICE ON SEAT TRACK NR 11 COMMON TO SEAT TRACK NR 12 REF SRM 51-42-05 AND 51-40-15. INSTALLED SEAT TRACK SPLICE ON SEAT TRACK NR 11 COMMON TO SEAT TRACK NR 12, REF SRM 51-42-05, 51-40-15, AND DWG 8532801 RELEASE P, REV E.  REMOVED SEAT TRACK NR 11, PN 85328210-115 AT X 10.50 TO X 102.5 Y 9.250, REF SRM 51-42-05 AND 51-41-00. INSTALLED SEAT TRACK NR 11, PN 85328210-115 AT X 10.50 TO X 102.50, Y 93250, REF SRM 51-42-05, 51-41-00, AND DWG 85328201 RELEASE P, REV E.  REMOVED BOLTS ON DRAIN CHANNEL FROM X 136.0 TO X 49.50 REF SRM 51-41-00. INSTALLED BOLTS ON DRAIN CHANNEL FROM X 136.0 70 X 49.50 REF SRM 51-41-00.  ORDERED NEW SEAT TRACK NR 11, PN 85328210-115.  RECEIVED NEW SEAT TRACK, PN 85328210-115.  LOCATED AND DRILLED NEW SEAT TRACK NR 11 FOR FASTENER HOLES REF SRM 51-40-07.
